| Model Number |
ALLURA XPER FD20 BIPLANE |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips service performed a cold restart to resolve the ip pc initialization issue and returned the device to use.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4).
Event or Problem Description
It was reported to philips that calibration failed during startup due to ip pcs not being operational on an allura xper fd20 biplane.The clinical use of the system was outside of use.There was no reported patient or user harm.